# SDR SWAA2021101418469

- Difficulty date: September 15, 2021
- Submitted: October 14, 2021
- Operation: Air carrier
- Aircraft: N904WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36616
- Aircraft time: 45,638 hours, 27,243 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H TRANSITION ANGLE HAS CORROSION AT FASTENER HOLES STA 727B+10 ; / [01] REMOVED CORROSION; REMAINING STRUCTURE THICKNESS IS OUT OF LIMITS IAW SRM 53-00-53-1A-2.; [02] PROCURED NEW ANGLE; PART WILL BE INSTALLED ON 5360-E-16462-NG IAW SRM 51-10-02.; [03] REMOTE HELP
